# SDR CALA0800917

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 35,074 hours, 5,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 255T1241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 246 FLOORBEAM FWD SIDE ONE STIFFENER FOUND CRACKED AT RBL 8 BS 246 FLOORBEAM FWD SIDE RBL 8 STIFFENER REPLACED PER SRM 51-10-02 AND FASTENERS INSTALLED PER SRM 51-40-02.
